# SDR QXEA200601577

- Difficulty date: April 28, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 FUSELAGE INTERIOR UNDER FLOOR WEB AT X714, LHBL 26 AND LHBL 35 HAS TWO ANCHOR NUTS CORRODED.  REPAIRED IAW DHC-8-400 SRM TASK 51-40-07-320-801, 51-21-00-350-801, 51-21-10-380-801, 51-42-05-330-801 AND SRM TASK 51-40-15-330-801.
